Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What medicine should I take for gastric problem ?

hello doctor ,my age is 26 years. i am suffering from exessive gastric trouble. whatever i am eating , gas is forming.and whenever gas is forming i am feeling some muscle tightness here and there..there is always a discomfort in my belly.why this is happening.what should i do. Please help.
Asked On : Sat, 10 Sep 2011
Answers:  2 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi well come to Hcm.
It seems you are suffering from gastric, dyskinesia leading to slow empting of stomch
after taking food and gives feeling of heavy ness in stomach. This could be stress induced, or tobacco, smoking, alcohol, excess junk food. Avoid all this, and drug like
cisapride, mosapride, domperidon etc will help you. THEY ARE PRO KINETIC DRUGS.
Answered: Sat, 10 Sep 2011
I find this answer helpful
Orthopaedic Surgeon Dr. Aashish Raghu's  Response
Welcome to Healthcare Magic
In such a situation you need to get evaluated for acid peptic disease, gall bladder disease and irritable bowel syndrome. Stay away from spicy, sweet, much rice and oily or fatty diet. Eat more yoghurt, fresh fruits and green leafy vegetables. Drink plenty of water. It is advisable to consult a Surgeon and get examined and also required tests to fins the cause of your problems and find appropriate solution for you.
Answered: Tue, 13 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor